# SDR SWAA2021052616324

- Difficulty date: September 14, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT IS CRACKED AT B.S. 540; B.L. 0 - R.B.L. 24.5; W.L. 208.1. / REMOVED AND REPLACED FLOOR PANEL SUPPORT AT BS 540 BL 0 TO RBL 24.5 WL 208.1 P/N 7530909 PO# 800435 IAW SRM 51-40-02-0G-0 REF DWG 143A0060 89004U 17SEP20
